# SDR AALA20140707004

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 65,668 hours, 34,228 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT WING NR 4 SLAT TRACK INBD SUPPORT RIB.  INSTALLED REPAIR FITTING & HAT BUSHING.
